<  Back to the Polytechnique Montréal portal

Controlled markov chains with weak and strong interactions: asymptotic optimality and applications to manufacturing

Q. Zhang, G. Yin and El-Kébir Boukas

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29945/
Journal Title: Journal of Optimization Theory and Applications (vol. 94, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1022667905086
Official URL: https://doi.org/10.1023/a%3a1022667905086
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Zhang, Q., Yin, G., & Boukas, E.-K. (1997). Controlled markov chains with weak and strong interactions: asymptotic optimality and applications to manufacturing. Journal of Optimization Theory and Applications, 94(1), 169-194. https://doi.org/10.1023/a%3a1022667905086

Statistics

Dimensions

Repository Staff Only

View Item View Item